# SDR SWIA202156811

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 295.00 HAS MULTIPLE SPOTS OF CORROSION FROM STRGR 25L TO 25R.   (C-CHECK) RO 3/10/2021    REPAIRED FRAME AT F.S. 295.00 FROM STRGR 25L TO 25R IAW REO 670-53-21-1948 REV -- DATED 2021-02-08.  ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337. WEIGHT NOT AFFECTED. REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
